A mathematical model for the spread of morphogens with density dependent chemosensitivity

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Merkin, JH; Needham, DJ; Sleeman, BD

Published Date

  • November 1, 2005

Published In

Volume / Issue

  • 18 / 6

Start / End Page

  • 2745 - 2773

Published By

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/0951-7715/18/6/018